# SDR CA000907026

- Difficulty date: August 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 14,516 hours
- Engine: Ge CF7002D2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: MY2072117AEA
- Condition: Ruptured
- Location: Heating System
- Part time: 15,360 hours, 13,988 cycles
- Component: Hot Air Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED FLOOR HEAT AND WINDOW DEFOG SYSTEMS INEFFECTIVE/LOW FLOW. TROUBLESHOOTING REVEALED HOT AIR PIPE RUPTURED AT BEND ABOVE L/H WHEEL WELL UNDER L/H WING ROOT FAIRING. HOT AIR PIPE REPLACED AND AREA INSPECTED FOR HEAT DAMAGE NONE FOUND. AIRCRAFT RETURNED TO SERVICE.
